Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Has this happened to anyone else?
  • I've been using my Aneros for about four months now. Now this might be coincidence, or it might be related. I used my Aneros about two weeks ago, and since that time, I've had continuous mild gas pains. I know it's gas, because it moves around from the side to the middle, or back to my side again. What I'm asking is; has anyone experienced any symptoms like this, or has your bowel movements changed? I've used my Aneros serveral times and never experienced anything like this in the past, and I was thinking it just might be coincidence. Any help would be great. Thanks.
  • Edit
    Posts: 0
    Yes, in another thread here I complained about gas output increase :) It's related to the lube going up into your large intestine. If you used a lot of lube and lay stomach down or were on all four, that makes it more likely to happen. In other words, its a side effect of using lube, not of using the Aneros, but it coincides with using the Aneros obviously.

  • I experience the increased gas as well. I'm wondering if a rinse afterword would reduce this problem. The hard part is, I usually don't have the desire to do so afterward. I think I'm going to have to give it a try though because the gas is getting to be... pardon the pun... a pain in the ass! :)
  • Edit
    Posts: 0
    I'm having a burning effect in my anus after using it, n muscle pain, is this normal ?
  • B MayfieldB Mayfield
    Posts: 2,077
    Lesley,

    In the past users have posted similar observations, on those occasions it usually comes down to a couple of issues; an adverse reaction to the lube, diet and a history of hemorrhoids .

    If one has hemorrhoids, or is having a flare-up of a pre-existing condition, it's a good idea to get it stablized before starting a heavy program of anal stimulation.

    In so far as diet goes, vigorous use of the Aneros can cause a minute amount of swelling, generally imperceivable to most but when combined with a diet low in fiber and heavy in fats and spicy foods irritation is possible. What to do? Clean up you act, and maybe add some psillium to your diet. (It works for me).

    In regards to lubrication most people do fairly well with the water based (glycerin) preparations. However, they can cause some problems in some individuals. These have included; gas and bloating, cramping and yes, in some instances, irritation. The problem is that the alternative is an oil based (silicone) lubricant, and use of these preparations have generally presented more problems than the water based products. Remember oil based products actually penetrate into the skin so there is a greater chance of problems, not to mention the fact that they normally require reapplication and that there a mess to clean up. So what to do? My recommendation is to stay with the water based product, often it takes some time for your body to get used to it, and once that's done a lot of the problems that I've been discussing may disappear. Furthermore, you may want to consider an after session enema, just to clean the lube so it isn't sitting inside of you until your next bowel movement. This can definitely help when it comes to the gas and bloat factor and may well have an effect on irritation too.

    Just a thought

    B Mayfield
  • Edit
    Posts: 0
    After using it, I start to have diahorrea for 3 days, Not sure is it due to lube or the thing
  • Edit
    Posts: 0
    The good news is your body will get used to it and the excessive gas production due to the lube (I suspect) will decrease. I'm no longer suffering from this as much as before. I do have some more gas production than before starting to use Aneros, but its very bearable.

    I noticed some other side effects (positive):

    * MUCH stronger morning erections. Heck, I'm fifty and I didn't even *have* morning erections anymore, now there's a boner every morning, whether or not I used Aneros the night before.

    * MUCH stronger PC muscles. No longer a flabby perinium, its all nice and thightened up, and my PC muscle feels very much stronger. Able to stop a strong stream of pee now anytime.

    * MUCH improved flow of urine. Previous to using Aneros I was having prostate problems and difficult urination. No more.

    * Lastly, INCREDIBLY improved ejaculation strength. The force with which I shoot is 100% more than before! Wow! My wife notices that I'm really *unloading* in her now.

    So: bottom line its your decision. Even if you don't get the super-O, there are definite benefits and some downsides to using Aneros.
  • Hi All
    Just a note of endorsement to FleshJoes comments, I have been using the MGX for about two months, I am also finding similar improvements especially as I also have/had minor problems passing urine.
    I fully agree with Fleshjoes last posting, thanks also to Fleshjoe for all your postings, I am at a similar stage to yourself, still not experienced the super O, hopefully getting there.